MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM*STM LG 36+8L 20X15X225L; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SROM*STM LG 36+8L 20X15X225L; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Model Number 56-3120L
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Adhesion(s) (1695); Necrosis (1971); Pain (1994); No Code Available (3191)
Date of Event 11/30/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Unf and medical records received.After review of medical records, patient was revised to address severe left hip pain.Mri showed a heavy burden of intracapsular particles.Revision notes stated that the patient was noted to have a significant scar tissue, and deep to the fascia, there were large areas of avascular nonviable scar tissue.Large areas of avascular necrotic tissue were removed.The patient was noted to have a large bare areas overlying the greater trochanter and the lateral aspect of the proximal femur.The granulation tissue was also identified around the acetabular component.Extensive black material around the trunnion was noted.It appeared consistent with corrosion.Doi: (b)(6) 2007.Dor: (b)(6) 2010, (left hip).Doi: (b)(6) 2006, (head and liner).This pc is for the second revision of the left hip.Please see (b)(4) for the first revision and (b)(4) for the right hip.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9928760
Report Number1818910-2020-10242
Device Sequence Number14057367
Product Code JDI
UDI-Device Identifier10603295177845
UDI-Public10603295177845
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K851422
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number56-3120L
Device Catalogue Number563120L
Device Lot Number2096833
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/12/2020
Supplement Date Received by Manufacturer04/28/2020
Initial Report FDA Received Date04/06/2020
Supplement Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR